Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 191, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2008, 2:45 PM CDT for 4 counties in Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 2:45 PM CDT (19:45 UTC)
- Expired
- Jun 5, 2008, 3:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 95 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:55 PM CDT | TSTM WND DMG | 14 N St. John, KS | 2 POWER POLES WERE BLOWN DOWN AND NUMEROUS SMALL BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 051945 SVRDDC KSC047-145-151-185-052030- /O.NEW.KDDC.SV.W.0191.080605T1945Z-080605T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 245 PM CDT THU JUN 5 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS. SOUTHEASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS. NORTHWESTERN PRATT COUNTY IN SOUTH CENTRAL KANSAS. WESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 330 PM CDT * AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES NORTHWEST OF DILLWYN...MOVING NORTH AT 33 MPH. * LOCATIONS IMPACTED INCLUDE... DILLWYN... ST. JOHN... SEWARD... RURAL RESIDENCES OF NORTHWESTERN PRATT...SOUTHEASTERN EDWARDS... SOUTHEASTERN PAWNEE AND WESTERN STAFFORD COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR THE ABOVE COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL KANSAS. LAT...LON 3774 9911 3826 9891 3824 9853 3771 9888 TIME...MOT...LOC 1945Z 202DEG 29KT 3802 9890 $$ RITTERLING
2 follow-up statements
000
WWUS53 KDDC 052012
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT THU JUN 5 2008
KSC047-145-151-052023-
/O.CAN.KDDC.SV.W.0191.000000T0000Z-080605T2030Z/
PAWNEE KS-EDWARDS KS-PRATT KS-
313 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRATT...
SOUTHEASTERN EDWARDS AND SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...
STORMS HAVE MOVED OUT OF THE WARNED AREAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3798 9889 3825 9887 3824 9853 3801 9868
3800 9869 3799 9870 3797 9871
TIME...MOT...LOC 2013Z 205DEG 33KT 3824 9870
$$
KSC185-052030-
/O.CON.KDDC.SV.W.0191.000000T0000Z-080605T2030Z/
STAFFORD KS-
313 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTH CENTRAL STAFFORD COUNTY...
AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHEAST OF
SEWARD...MOVING NORTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEWARD...
RURAL RESIDENCES OF NORTHERN STAFFORD COUNTY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN KANSAS.
LAT...LON 3798 9889 3825 9887 3824 9853 3801 9868
3800 9869 3799 9870 3797 9871
TIME...MOT...LOC 2013Z 205DEG 33KT 3824 9870
$$
RITTERLING000
WWUS53 KDDC 052026
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
326 PM CDT THU JUN 5 2008
KSC185-052036-
/O.EXP.KDDC.SV.W.0191.000000T0000Z-080605T2030Z/
STAFFORD KS-
326 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL STAFFORD COUNTY
EXPIRES AT 330 PM CDT...
THE STORM HAS EXITED THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3798 9889 3825 9887 3824 9853 3801 9868
3800 9869 3799 9870 3797 9871
TIME...MOT...LOC 2026Z 205DEG 33KT 3835 9863
$$
RITTERLINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:44 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 5, 2:44 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 244 PM CDT THU JUN 5 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST PROBLEM IS WHEN TO END PRECIP CHANCES. A TORNADO WATCH WILL BE POSTED THIS EVENING THROUGH 8 PM IN OUR EASTERN 2 TIERS OF COUNTIES...JUST ALONG AND EAST OF THE DRY LINE. A SEVERE WATCH COVERS THE REST OF OUR CENTRAL AND WESTERN COUNTIES UNTIL 7 PM CDT. ONGOING SEVERE ACTIVITIES HAVE PRECLUDED A DETAILED LOOK AT THE FORECAST. SO...FOR THE MOST PART...THE GRIDS WILL STAY AS IS AND LET LATER SHIFTS MAKE FINE TUNED ADJUSTMENTS. THE HIGH WIND WARNING WILL CONTINUE THROUGH 9 PM CDT COVER STRONG WINDS MIXING DOWN AND POSSIBLY INCREASING HIGHER THAN CURRENT SURFACE GUSTS. AN UPPER LOW IS PULLING ENE OUT OF NEW MEXICO AND WILL PROVIDE THE SHEAR ENVIRONMENT OVER THE SURFACE DRY LINE...WHICH COULD PRODUCE A FEW TORNADOES EARLY THIS EVENING. THINK THE DRY LINE WILL GET PUSHED EAST OUT OF OUR AREA BY 01-02Z. THE WRAP AROUND WILL BRING SOME ADDITIONAL SHOWERS AND THUNDERSTORMS TO OUR WES AND CENTRAL SECTIONS THROUGH ABOUT 06Z...THEN THE PRECIP WILL PULL EAST AND SLOWLY DRAG OUT OF OUR FAR EAST AND SOUTHEAST-MOST COUNTIES BY 12Z FRIDAY MORNING. FRIDAY WILL START OUT WITH MOSTLY CLOUDY SKIES AND SCATTER OUT RATHER QUICKLY. THIS WILL ALLOW THE SURFACE TO WARM UP INTO THE MID 80S IN OUR NORTH AND NEAR 90 IN OUR SOUTH. THE 90S RETURN ON SATURDAY AS STRONG SOUTHWEST FLOW RETURNS ONCE AGAIN. DAYS 3-7... STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY WEEK. MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE. ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY. TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID 20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO REBOUND BACK INTO THE 20C TO 30C RANGE. && .AVIATION... VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE THROUGH SUNSET. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR THUNDERSTORMS THIS EVENING. UNCERTAINTY IS FAIRLY HIGH REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY THIS EVENING. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 86 64 94 / 30 0 0 10 GCK 53 87 59 95 / 20 0 0 0 EHA 53 88 59 95 / 20 0 0 0 LBL 56 88 62 96 / 20 0 0 0 HYS 55 85 64 92 / 40 0 0 10 P28 60 88 70 94 / 70 10 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ030-031- 044>046-063>066-076>081-085>090. && FN12/23/23
Hazardous weather outlook, Jun 5, 4:02 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 402 AM CDT THU JUN 5 2008 KSZ030-031-043>046-061>066-074>081-084>090-061000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Jun 5, 1:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 5 N BELPRE 38.02N 99.10W
06/05/2008 E60.00 MPH PAWNEE KS PUBLIC
&&
SREITERLocal storm report, Jun 5, 2:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
210 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 7 E LARNED 38.18N 98.97W
06/05/2008 E1.75 INCH PAWNEE KS PUBLIC
&&
UMSCHEIDLocal storm report, Jun 5, 2:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
216 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 E KENDALL 37.95N 101.45W
06/05/2008 E0.75 INCH KEARNY KS PUBLIC
&&
UMSCHEIDLocal storm report, Jun 5, 2:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
223 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 13 NNW DEERFIELD 38.16N 101.23W
06/05/2008 E0.75 INCH KEARNY KS PUBLIC
&&
01Local storm report, Jun 5, 2:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
235 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 5 ENE GREENSBURG 37.63N 99.21W
06/05/2008 E1.75 INCH KIOWA KS PUBLIC
&&
UMSCHEIDLocal storm report, Jun 5, 2:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 10 NW ST. JOHN 38.10N 98.89W
06/05/2008 E1.25 INCH STAFFORD KS PUBLIC
&&
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:00 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 12 more | 8 hr |
| Jun 5, 8:48 AM CDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 12 hr |
| Jun 5, 11:56 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 35 min |
| Jun 5, 12:33 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee, Stafford | 42 min |
| Jun 5, 12:37 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 38 min |
| Jun 5, 12:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Rush, Stafford | 37 min |
| Jun 5, 12:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 38 min |
| Jun 5, 1:00 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| Jun 5, 1:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 50 min |
| Jun 5, 1:15 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 45 min |
| Jun 5, 1:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 33 min |
| Jun 5, 1:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 23 min |
| Jun 5, 1:52 PM CDT | Tornado Warning | DDC | Hamilton | 23 min |
| Jun 5, 1:58 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| Jun 5, 2:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 45 min |
| Jun 5, 2:03 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 42 min |
| Jun 5, 2:25 PM CDT | Tornado Warning | DDC | Stafford | 20 min |
| Jun 5, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jun 5, 2:48 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 28 min |
| Jun 5, 3:21 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 39 min |
| Jun 5, 3:23 PM CDT | Tornado Warning | DDC | Trego | 37 min |
| Jun 5, 3:24 PM CDT | Tornado Warning | DDC | Barber, Pratt | 15 min |
| Jun 5, 4:31 PM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 5, 6:59 PM CDT | Special Weather Statement | DDC | Finney, Scott | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.